# SDR 06FDEA2537

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 40,315 hours, 29,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPT S28L SPLICE CORRODED AT FS 680.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED STRINGER REPAIR ALL IAW FX B727-200 SRM 53-10-1, 53-0-3 FIG 4, 53-10-3 FIG 1, 51-10-6, 51-10-2 AND 51-30-2.
